# SDR AT9900249

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION BULGED ON RIGHT WING LEADING EDGE.  CUT OUT CORRODED AREA, FORMED FILLERS AND DOUBLERS, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED REPAIR IAW B737 SRM 57-30-4 FIG 3, 51-10-2 AND 51-40-5.
